# SDR UPS04242438

- Difficulty date: May 14, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- Engine: Pwa JT8D5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C ENGINE NR 3 FWD MOUNT HOLE HAVE PITTING CORROSION IN BOTH I/B HOLES.   HOLES REPAIRED IAW UPS EO B727-5440-11592.
